Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 34 found articles
 
 
  On perturbation of a functional with the mountain pass geometry
 
 
Title: On perturbation of a functional with the mountain pass geometry
Author: Jeong, Wonjeong
Seok, Jinmyoung
Appeared in: Calculus of variations and partial differential equations
Paging: Volume 49 (2013) nr. 1-2 pages 649-668
Year: 2013
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands